Thoughts on Baylissa: hydroxicine, physiotherapy, could these hurt your taper?
« on: August 02, 2019, 08:26:51 pm »
OK so I really like Baylissa, her energy, her book (although I’ll never understand why she did such a fast taper), and the way she overcame it and now is helping so many people. I was watching a youtube video by her and she says some people are not healing and they think they’re going everything fine but they’re doing stuff that hinders their taper, and she gives examples: alcohol, weed, (ok these are obvious), but then she says: antihistamines, physiotherapy, supplements of foods…
So apart from the gabapentin and the trazodone for sleep, I don’t sleep and the doctor said ok take hydroxicine too at night (antihistamine). And then as my muscles are so stiff I go once a week to a physiotherapist for deep tissue massage. So I think, oh great, so the hydroxicine and/or the physiothrapy could be what’s preventing me from stabilizing after my bad crash and updose (please no comments on kindling and tolerance, don’t want to hear it).
Any thoughts/experience on healing in spite of hydroxicine, psycotherapy, trazodone, gabapentin and a little ounce of chocolate some nights? I’ll skip the chocolate tonight for sure.
Re: Recovery a lie?
« Reply #60 on: February 27, 2019, 10:19:34 pm »
Quote from: [Buddie] on February 27, 2019, 04:51:51 pm
Sorry, I thought I gave her credit at the bottom when I copied and pasted, but I can’t do that as I don’t have edit or delete rights to my posts.
Well, you sure have managed to “forget” each and every time.
Do you have any idea how much time it has taken to go through and put disclaimers on all of these posts?
Any future spamming by you of Baylissa’s sermons will be deleted, and you will be placed on Post Moderation.
LAST warning– if you have any questions or comments, take them up at the Helpdesk.
Benzodiazepine Information Coalition's Website
« on: September 11, 2016, 06:38:50 pm »
Thanks to Baylissa Frederick (Bloom in Wellness) for posting the link on her Facebook page.
Here is a link to Benzodiazepine Information Coalition’s Website, a new resource for the community. It has comprehensive information which will benefit everyone and the “Many Faces of Benzo Withdrawal” video is excellent! Thanks to the founders and contributors:
A Dialogue With Baylissa
“Please don’t let Mike59 freak you out. He struggles with a deeply emotionally disturbed and scared ‘vulnerable child within’ (wow… how is that for a diagnosis? 🙂 Damn I’m good (I say humbly)… Teehee.”
Who are you to diagnose me with anything? I’m not struggling with anything.
“He is a cyberbully and stalker which means he is a coward.”
Calling me a stalker smacks of libel to me. I am not stalking, nor have I ever stalked, anyone.
“Let a Chuck Norris type/look-alike write something and see if he will put it on his site.”
Find your “Chuck Norris type” and I will gladly accommodate you. This statement of yours comes off as a sick fantasy of me being beaten to a pulp. Are you okay? You don’t sound okay.
“Years ago I was concerned about what he used to put on his page, (mainly because it made so many people upset), and I eventually had them removed.”
I’ve never removed, at your request, anything about you from this site. There has never been a single request from you to remove one pixel of content – not one pixel. You’re lying to your followers.
“I have successfully sued the Daily Mail for defamation – something all the lawyers I contacted said was one of the most difficult things to do, some said impossible – so much so that people just allow them to get away with it.”
You’re not going to intimidate me. I have the right of free speech and that right is protected under U.S. law – the highest U.S. law – the Constitution. If you, or anyone else, feels I’ve libeled them please hire an attorney and take me to court. I welcome it.
“We HAVE to stick together. We cannot NOT support any initiative that has even the remotest possibility of eliciting positive change. Please put any personal differences aside. Unless a proposed activity is illegal or unethical, please support it.” – Bliss Johns
“Preach!!! We are on the bleeding edges of a history making grass roots effort. We cannot afford division.” – Heather Solimine
“Also at issue here is how often I observe the benzo community turning on its own, hurting both well-meaning individuals and the larger benzo effort. Once judgment is declared, the conversation can turn so, so vicious. I think of Baylissa Frederick and Jennifer Austin Leigh, who have both given so much of themselves over the years to help people get through their hellish benzo journeys. They are positive, healing voices; both are highly knowledgable about patterns and methods involved in each person’s unique benzo journey and recovery. They both offer one of the few legitimate services for benzo discontinuation counseling and coping skills available. Yes, they do charge fees; but the costs are barely enough to sustain them. They do their work from a sense of purpose and need, with zero intent to exploit a vulnerable community. Yet over and over they are judged and attacked. And they always forgive and return because they are wonderful, deeply committed people who represent what is best about the community. But I worry; what if the day comes when one or both of them throw up their hands and say, Enough! ? Let’s protect our protectors. Let’s honor our warriors. All of them, which means all of you too —all who have or are experiencing benzo hell.” – Holly Hardman
THE EFFECTS OF INVOLUNTARY MEDICATION ON INDIVIDUALS WITH SCHIZOPHRENIA AND MANIC-DEPRESSIVE ILLNESS
SUMMARY: Patients with psychiatric disorders refuse medications for a variety of reasons, including experience with, or fear of, side effects. In other cases, the refusal is based on lack of awareness of illness or on delusional beliefs. Many such patients must ultimately be medicated involuntarily. Studies suggest that the long-term effects of involuntary medication on individuals with schizophrenia and manic-depressive illness (bipolar disorder) are more positive than is commonly thought. In most studies, the majority of patients retrospectively agreed that involuntary medication had been in their best interest. Anecdotal claims by opponents of involuntary medication that involuntary treatment has widespread, devastating, and lasting effects are not supported by these studies.
Read more: http://mentalillnesspolicy.org/medical/involuntary-medication.html
Have just done a rapid detox
« on: May 19, 2013, 06:49:32 am »
From 100-150mg of Valium a day (plus stacks of painkillers and alcohol.)
Wow. Feeling awful. I was in there for two weeks and they dropped me down so fast. I had a couple of really bad days in the hospital but its now that I am home (stayed 2 weeks in detox) that the symptoms are really kicking in. I knew it would
Be like this as I have attempted to quit cold turkey before and couldn’t handle it so started drinking heavily and taking painkillers which just led me back to using Valium again.
I used to take a handful in the morning then bump it all day and night by snorting more.
My symptoms are :
Thee world is swimming
Sense of unreality
Restless legs and well, restless everythjbg.
Random twitches and spasms in my body evey 20 seconds or so
Feel like everything under my skin is buzzing and sometimes burning
I have no emotions
Headaches that I know only Valium will take away
Finding it hard to sleep and never feel restless
Constant tooth grinding for the last 5 days
I get this numb, nearly like I’m going blind behind my eyes
Tremors and shaking
I’m sure there’s more.
This is awful!!!! I can’t handle it. My hubby has to go back to work tomorrow and I have to look after our 5 kids.
Re: Have just done a rapid detox
« Reply #1 on: May 19, 2013, 11:25:33 am »
Do you still have medical guidance and have you been told what to expect after those two weeks you stayed in detox?It all seems like ‘normal’ symptoms but if I were you I would seek medical help. Good luck!
Re: Have just done a rapid detox
« Reply #2 on: May 19, 2013, 12:07:18 pm »
No. I live in the country and the doctors here have said they don’t know much about Benzos. Also, I asked so many times at the hospital in the city about the coming weeks and none of them were willing to have a bar of the fact that symtoms can go on for along time after, and infact only really start at the 2 week mark sometimes.
From what I read, it is ‘normal’ but I just feel so terrible and I can’t function. I have 5 kids to look after
Re: Have just done a rapid detox
« Reply #3 on: May 19, 2013, 02:36:40 pm »
I feel for ya […].
I came off Vicodin, alcohol, soma, ambien and finally xanax.
BUT I did them one at a time over a couple of years. The benzo
was last and definitely the hardest.
To do it all at once in 2 weeks is nothing short of sock treatment.
I only have a few minor symptoms left and doing the best I have in years.
Best wishes and hang in there.